# SDR SWAA2021100512042

- Difficulty date: August 25, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER ANGLE LOCATED BS 663 RBL 44 AT MAIN WHEEL WELL COMPARTME ; 2021-392954 / [39] INSTALLED VAPOR VARRIER ANGLE AND FASTENER LOCATED BS 663 BTW RBL 25.00 TO RBL 65.00AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG 111A1000,NG,NRC,2021-09-18 14:21:29,20Y,N,MX,0,0,,CRACK VAPOR VARRIER ANGLE LOCATED BS 663 RBL 44 AT MAIN WHEEL WELL COMPARTME ; 2021-392954"
